zbMATH — the first resource for mathematics

The characterization of Hermitian surfaces by the number of points. (English) Zbl 1410.11081
Summary: The nonsingular Hermitian surface of degree \({\sqrt{q} +1}\) is characterized by its number of \({\mathbb{F}_q}\) -points among the surfaces over \({\mathbb{F}_q}\) of degree \({\sqrt{q} +1}\) in the projective 3-space without \({\mathbb{F}_q}\) -plane components.

11G25 Varieties over finite and local fields
14G15 Finite ground fields in algebraic geometry
14J70 Hypersurfaces and algebraic geometry
Full Text: DOI arXiv
[1] Bose, R.C.; Chakravarti, I.M., Hermitian varieties in a finite projective space PG(\(N\), \(q\)\^{2}), Can. J. Math., 18, 1161-1182, (1966) · Zbl 0163.42501
[2] Deligne, P., La conjecture de Weil, I. Inst. Hautes Études Sci. Publ. Math., 43, 273-307, (1974) · Zbl 0287.14001
[3] Hirschfeld, J.W.P.; Storme, L.; Thas, J.A.; Voloch, J.F.A., A characterization of Hermitian curves, J. Geom., 41, 72-78, (1991) · Zbl 0736.51010
[4] Homma, M.: A bound on the number of points of a curve in a projective space over a finite field. In: Lavrauw, M., Mullen, G.L., Nikova, S., Panario, D., Storme, L. (eds.) Theory and Applications of Finite Fields, pp. 103-110. Contemporary Mathematics, vol. 579. AMS, Providence (2012) · Zbl 1286.14037
[5] Homma, M.; Kim, S.J., Around sziklai’s conjecture on the number of points of a plane curve over a finite field, Finite Fields Appl., 15, 468-474, (2009) · Zbl 1194.14031
[6] Homma, M., Kim, S.J.: Sziklai’s conjecture on the number of points of a plane curve over a finite field II. In: McGuire, G., Mullen, G.L., Panario, D., Shparlinski, I.E. (eds.) Finite Fields: Theory and Applications, pp. 225-234. Contemporary Mathematics, vol. 518. AMS, Providence (2010) (An update is available at arXiv:0907.1325v2) · Zbl 1211.14037
[7] Homma, M.; Kim, S.J., Sziklai’s conjecture on the number of points of a plane curve over a finite field III, Finite Fields Appl., 16, 315-319, (2010) · Zbl 1196.14030
[8] Homma, M.; Kim, S.J., An elementary bound for the number of points of a hypersurface over a finite field, Finite Fields Appl., 20, 76-83, (2013) · Zbl 1271.14059
[9] Homma, M., Kim, S.J.: Numbers of points of surfaces in the projective 3-space over finite fields. Finite Fields Appl. 35, 52-60 (2015) (A previous version is available at arXiv:1409.5842v1) · Zbl 0802.11053
[10] Rück, H.-G.; Stichtenoth, H., A characterization of Hermitian function fields over finite fields, J. Reine Angew. Math., 457, 185-188, (1994) · Zbl 0802.11053
[11] Segre, B., Le geometrie di Galois, Ann. Mat. Pura Appl., 48, 1-96, (1959) · Zbl 0093.33604
[12] Sørensen, A.B., On the number of rational points on codimension-1 algebraic sets in P\^{\(n\)}(F_{\(q\)}), Discrete Math., 135, 321-334, (1994) · Zbl 0816.14009
[13] Sziklai, P., A bound on the number of points of a plane curve, Finite Fields Appl., 14, 41-43, (2008) · Zbl 1185.14017
[14] Tironi, A.L.: Hypersurfaces achieving the Homma-Kim bound (2014, preprint). Available at arXiv:1410.7320v2
[15] Weil, A., Numbers of solutions of equations in finite fields, Bull. Am. Math. Soc., 55, 497-508, (1949) · Zbl 0032.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.